MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC MCGRATH; LARYNGOSCOPE, RIGID

MEDTRONIC SOFAMOR DANEK USA, INC MCGRATH; LARYNGOSCOPE, RIGID
Model Number 340-000-000
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the videolaryngoscope had no display using the reported battery prior to use.There was no patient involvement.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MCGRATH
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinnea road
memphis,tn
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinnea road
memphis,tn
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25459946
Report Number3003120897-2026-00997
Device Sequence Number21009706
Product Code CCW
UDI-Device Identifier10884521824157
UDI-Public(01)10884521824157(17)270502(10)H25041204
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number340-000-000
Device Catalogue Number340-000-000
Device Lot NumberH25041204
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/10/2026
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown